# SDR SWIA201023809

- Difficulty date: February 24, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 29,351 hours, 42,067 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER 6A INOP.  (FLT 6236)  RE-SECURED WIRE AT LIGHT ASSEMBLY.
